# SDR IPXA2020102161523

- Difficulty date: October 16, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 22,170 hours, 13,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5387103821400
- Condition: Cracked
- Location: Frames 38 & 39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C FUSELAGE UPPER HALF LT SIDE CORNER BETWEEN FR C38.1 AND FR 39 SUPPORT WEB CRACKED.  REMOVED AND REPLACED, IAW A300 SRM 51-40-21.
